RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1999, Volume 54, Issue 2(326), Pages 175–176 (Mi umn140)  

This article is cited in 3 scientific papers (total in 3 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

A stochastic description of finite-gap potentials

A. L. Krylova, G. A. Elb

a Schmidt United Institute of Physics of the Earth, Russian Academy of Scienses
b Institute of Terrestrial Magnetism, Ionosphere and Radio Wave Propagation

DOI: https://doi.org/10.4213/rm140

Full text: PDF file (227 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1999, 54:2, 439–440

Bibliographic databases:

MSC: 35Q53, 35Q55, 35Q51
Accepted: 26.01.1999

Citation: A. L. Krylov, G. A. El, “A stochastic description of finite-gap potentials”, Uspekhi Mat. Nauk, 54:2(326) (1999), 175–176; Russian Math. Surveys, 54:2 (1999), 439–440

Citation in format AMSBIB
\Bibitem{KryEl99}
\by A.~L.~Krylov, G.~A.~El
\paper A~stochastic description of finite-gap potentials
\jour Uspekhi Mat. Nauk
\yr 1999
\vol 54
\issue 2(326)
\pages 175--176
\mathnet{http://mi.mathnet.ru/umn140}
\crossref{https://doi.org/10.4213/rm140}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1711227}
\zmath{https://zbmath.org/?q=an:0934.35157}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1999RuMaS..54..439K}
\transl
\jour Russian Math. Surveys
\yr 1999
\vol 54
\issue 2
\pages 439--440
\crossref{https://doi.org/10.1070/rm1999v054n02ABEH000140}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000083425600009}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0033461572}


Linking options:
  • http://mi.mathnet.ru/eng/umn140
  • https://doi.org/10.4213/rm140
  • http://mi.mathnet.ru/eng/umn/v54/i2/p175

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. El, GA, “Soliton turbulence as a thermodynamic limit of stochastic soliton lattices”, Physica D-Nonlinear Phenomena, 152 (2001), 653  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus  scopus
    2. G. A. El, “The Infinite-Genus Limit of the Whitham Equations”, Theoret. and Math. Phys., 137:2 (2003), 1505–1514  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. El G.A., “The thermodynamic limit of the Whitham equations”, Phys. Lett. A, 311:4-5 (2003), 374–383  crossref  mathscinet  adsnasa  isi  elib  scopus  scopus
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:207
    Full text:65
    References:32
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019